# SDR SWAA982881

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Ind
- Part number: WL202EED4
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, AIRCRAFT DIVERT TO MDW DUE TO NR 1 EGT INOPERATIVE.  AIRCRAFT MADE AN UNEVENFUL LANDING.  REMOVED AND REPLACED NR 1 EGT INDICATOR PER BOEING MM.
